EconPapers    
Economics at your fingertips  
 

Growth dynamics of domain pattern in a three-trophic population model

S.-H. Lee, H.K. Pak, H.S. Wi, T.-S. Chon and T. Matsumoto

Physica A: Statistical Mechanics and its Applications, 2004, vol. 334, issue 1, 233-242

Abstract: Pattern dynamics of a three-trophic population model was numerically investigated in a two-dimensional space. By measuring the spatial correlation function of the domain patterns, whose density was higher than 90% of the maximum density in the whole area, we found that the characteristic length scale of the ordered domain increased in time in the power law form, L(t)∼tφ for the super-predator and the predator, respectively. In the case of prey, there were two different growth regimes. The growth exponent changed at the crossover time t=τ. In order to investigate the geometrical features of the domain patterns, the evolution of the “fractal dimension” of the domain patterns was also studied. In the case of prey, fractal dimension decreased at t<τ and increased at t>τ. This non-equilibrium and non-steady process showed a dynamic scaling behavior in the three-trophic population model.

Keywords: Domain pattern; Three-trophic population; Scaling behavior (search for similar items in EconPapers)
Date: 2004
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437103011191
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:334:y:2004:i:1:p:233-242

DOI: 10.1016/j.physa.2003.11.017

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:334:y:2004:i:1:p:233-242